Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Folic acid = Nausea

I was taking my folic acid supplements at night, until last night when I forgot to. This morning I popped one in and since about an hour later I've been sick to my belly. Could it be the folic acid or is it just some form of morning sickness?
***9 Wk's Preggers***

Answer Question
 
youngfirsttimer

Asked by youngfirsttimer at 1:38 PM on Jun. 28, 2009 in Pregnancy

Level 2 (10 Credits)
Answers (2)
  • At 9 weeks anything, everything and nothing can make you sick. Keep taking the vitamins, hang in there Mom. Hopefully the nausea will leave in a few months. I had one pregnancy my 2nd that I puked for 9 solid months all day. Good luck to you!!!
    shmorris56

    Answer by shmorris56 at 2:33 PM on Jun. 28, 2009

  • Had you eaten this morning? If not, it could just be due to taking it on an empty stomach. I feel that way whenever I take vitamins without food.
    mnt_2_b_mommy

    Answer by mnt_2_b_mommy at 2:33 PM on Jun. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN